# SDR ASAA2019062829855

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 4,561 hours, 1,276 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3223KGBA4
- Part serial: HB208908J
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 831 hours, 252 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 MINOR FAULT ECAM GROUNDED - YES. R/R SENSOR- N2 SPEED REF AMM 77-11-10 PB 401. PERFORMED IDLE TEST REF AMM 73-29-00-740-803. OPS TEST OK. THIS CLEARS MDDR 68228. PLACARD REMOVED MEL LIST UPDATED.
